# SDR WVER2017041107

- Difficulty date: March 25, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 32,474 hours, 26,568 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187611
- Condition: Gouged
- Location: Fuselage
- Part time: 32,474 hours, 26,568 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE, FUSE SIDE, AFT LAND IS GOUGED.
